jaesun

314d

Anyone else on Nortriptyline 10mg and experienced *painful* pins and needles as a side effect? I have it but throughout my full body, and hot flashes when it happens. It feels like thousands of sharp objects are just digging into my skin constantly. Sweating, forgetfulness, HORRIBLE fatigue, I feel worse than when I wasn’t taking it, and my IC cramps pain level & frequency are still the same. I don’t feel tired on it either. Always happens almost exactly an hour after taking it. I have fatigue already from IC cramping, but not to this extent.
I have emailed my doctor about not wanting to take it anymore, but I just wanted to know if this was “normal” to experience, or if these side effects are supposed to go away at some point? I’m supposed to just “try it out” for a full month to help with the cramping, but I don’t think I can, if just one dose of 10mg is making me feel so much worse. The only thing I think it “fixed” was the constant nausea, but I’d definitely have that over the handful of side effects I’m having.

Chronic Generalized pain

Protriptyline

Nortriptyline

Chronic Nausea and Vomiting

View all
  • RJT

    314d

    Hi, l am on Nortriptyline. But l am on 100mg as a sleeping medication. The pains you are describing could be a side effect for you. I do not have any side effects from that medication. The pain you are having is the same pain l get with my Peripheral Poly Nueropathy.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.